Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 34, NWS Houston/Galveston, TX

February 18, 20126 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Feb 18, 2012, 5:15 AM CST for 6 counties in Texas. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 18, 2012, 5:15 AM CST (11:15 UTC)
Expired
Feb 18, 2012, 6:00 AM CST
In force
45 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Chambers County, TX, Harris County, TX, Liberty County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX

The radar

The Houston radar (KHGX), 72 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 18, 5:27 AM CSTTSTM WND DMG3 N New Caney, TXTREES DOWN ON POWERLINES NEAR COUNTY ROAD 242 AND WILD FOREST DRIVE.
Feb 18, 5:30 AM CSTTSTM WND DMG1 W Splendora, TXTREES DOWN ON DUKE ROAD NEAR FM 2090.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 18, 4:46 AM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 11.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS54 KHGX 181115
SVRHGX
TXC071-201-291-339-373-407-181200-
/O.NEW.KHGX.SV.W.0034.120218T1115Z-120218T1200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 AM CST SAT FEB 18 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CHAMBERS COUNTY IN SOUTHEAST TEXAS...
  EASTERN HARRIS COUNTY IN SOUTHEAST TEXAS...
  LIBERTY COUNTY IN SOUTHEAST TEXAS...
  EASTERN MONTGOMERY COUNTY IN SOUTHEAST TEXAS...
  SOUTHEASTERN POLK COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN SAN JACINTO COUNTY IN SOUTHEAST TEXAS...

* UNTIL 600 AM CST

* AT 513 AM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
  OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
  NORTH OF CUT AND SHOOT TO SPRING TO HUNTERS CREEK VILLAGE...OR
  ALONG A LINE EXTENDING FROM 11 MILES EAST OF WILLIS TO SPRING TO
  HUNTERS CREEK VILLAGE...AND MOVING EAST AT 55 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO THE MEDICAL CENTER...RELIANT PARK...MINUTE MAID PARK...
  HERMAN PARK...THE GALLERIA...BUSH-INTERCONTINENTAL AIRPORT...
  WOODBRANCH...WEST UNIVERSITY PLACE...SPRING VALLEY...SPLENDORA...
  SOUTHSIDE PLACE...SHEPHERD...SHELDON...ROMAN FOREST...PORTER
  HEIGHTS...PINEY POINT VILLAGE...PATTON VILLAGE...OLD
  RIVER-WINFREE...MONT BELVIEU...LIBERTY...KINGWOOD...JACINTO CITY...
  HUMBLE...HOUSTON...HIGHLANDS...HEDWIG VILLAGE...GALENA PARK...DEER
  PARK...DAYTON...DAISETTA...CROSBY...CLOVERLEAF...CLEVELAND...
  CHANNELVIEW...BUNKER HILL VILLAGE...BELLAIRE...BAYTOWN...BARRETT...
  ANAHUAC...AMES AND ALDINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 AM CDT FOR THE WARNED 
AREA.

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2972 9469 2972 9472 2978 9475 2976 9480
      2969 9486 2969 9562 3008 9540 3051 9538
      3051 9536 3058 9535 3059 9455 3049 9454
      3048 9472 3012 9460 3012 9449 3008 9449
TIME...MOT...LOC 1115Z 270DEG 46KT 3046 9527 3008 9529
          2977 9546

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 18, 4:17 AM CST, 58 minutes earlier.

Area forecast discussion, Feb 18, 4:17 AM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
417 AM CST SAT FEB 18 2012

.DISCUSSION...
UPPER LOW OVER WEST TEXAS AND MOVING EAST WITH STRONG DIFFLUENCE
ONGOING ACROSS SETX. LINE OF STORMS COALESCED JUST WEST OF
COLORADO COUNTY AND CONTINUES TO ORGANIZE AS IT MOVES EAST. VERY
HEAVY RAINFALL STILL ON TAP TODAY WITH THE LINE OF STORMS MOVING
THROUGH AND MORE FORMING AND MOVING EAST. WIDESPREAD RAINFALL
GOING ON WELL NORTH OF THE WARM FRONT OVER THE COASTAL COUNTIES
WITH EMBEDDED HEAVIER SHOWERS SHOULD CONTINUE OVERSPREAD THE
NORTHERN COUNTIES. EXPECTING THAT AS THE STRENGTHENING FLOW
DEVELOPS THE INTENSITY OF RAINFALL WILL INCREASE. EXPECTING FLASH
FLOOD WARNINGS DURING THE NEXT 6 TO 8 HOURS. EXTENDED THE FLOOD
WATCH UNTIL 3 PM. ALSO AM EXPECTING SOME DEVELOPMENT OF STORMS
BACK UNDERNEATH THE UPPER LOW AS IT MOVES INTO THE AREA THIS
AFTERNOON. MORNING COMMUTE WILL LIKELY HAVE SOME BIG ISSUES WITH
THE STREET FLOODING.

SEVERE THREAT ALSO ESPECIALLY ALONG THE WARM FRONT OVER THE
SOUTHERN HALF OF THE REGION WHERE WIND AND HAIL THREAT WILL
EXIST. SOME SLIGHT RISK FOR SMALL HAIL ACROSS THE NORTH AREAS BUT
MAY BE A LOT OF PEA SIZED HAIL THERE.

RAINS SHOULD BE ENDING BY LATE AFTERNOON AND EARLY EVENING IN THE
NORTHEAST AS THE UPPER LOW DEPARTS. WESTERLY FLOW WRAPPING AROUND
THE SYSTEM MAY WARRANT A WIND ADVISORY FOR THE SOUTHWEST COUNTIES
WHERE WINDS STACKED OFF THE DECK TO 925 MB PROGGED TO INCREASE TO
35 TO 45 KNOTS.

BEYOND TONIGHT HAVE TRENDED THE FORECAST DRIER THROUGH WEDNESDAY AS
IT APPEAR THE FRONT WILL SCOUR OUT THE GULF MOISTURE AND LIMIT THE
RETURN MOISTURE BEFORE THE NEXT PACIFIC FRONT MONDAY NIGHT AND
EARLY TUESDAY...FASTER THAN WITH PREVIOUS RUNS.
45

&&

.MARINE...
EAST TO SOUTHEAST WINDS AND SEAS WILL CONTINUE THIS MORNING UNTIL AN
AREA OF LOW PRESSURE MOVES EAST ACROSS SOUTHEAST TEXAS.  WINDS
SHOULD TURN SOUTHWEST BY AFTERNOON AND THEN NORTHWEST TONIGHT AS A
COLD FRONT PUSHES OFF THE COAST.  ADVISORIES HAVE BEEN ISSUED FOR
THE STRONG NORTHWEST WINDS AND RESULTANT ROUGH SEAS.  WIND GUSTS
COULD REACH GALE FORCE FOR A FEW HOURS JUST BEHIND THE FRONT.  WINDS
AND SEAS SHOULD DECREASE SUNDAY WITH RETURN FLOW SETTING UP ON
MONDAY.  A WEAK FRONT MAY PUSH OFF THE COAST ON TUESDAY TURNING
WINDS TO THE NORTHEAST BUT SOUTHERLY WINDS SHOULD DEVELOP AGAIN FOR
THE MIDDLE OF THE WEEK.

39

&&

.AVIATION...
THUNDERSTORMS SHOULD CONTINUE TO SPREAD OVER SE TX THIS MORNING AS
AN AREA OF LOW PRESSURE DEVELOPS.  THUNDERSTORM ACTIVITY SHOULD LAST
THROUGH MUCH OF THE MORNING BEFORE MOVING EAST BY EARLY AFTERNOON.
TAFS WILL KEEP LOW CIGS/VSBY WITH TSRA/SHRA AND SLOWLY LIFTING.
UPPER LEVEL LOW WILL ALSO MOVE OVER THE AREA AND MAY PROVIDE SOME
WRAP AROUND LIGHT RAIN FOR THE AFTERNOON AND INTO SAT NIGHT.  SHOULD
SEE CIGS CLEARING BY 06-12Z SUN.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      63  43  64  46  68 / 100  10   0   0  10
HOUSTON (IAH)              70  46  66  45  70 / 100  10   0   0  10
GALVESTON (GLS)            69  50  62  52  66 / 100  10   0   0  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 6 AM CST SUNDAY
     FOR THE FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20
     NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION FROM NOON CST TODAY THROUGH
     THIS AFTERNOON FOR THE FOLLOWING ZONES: MATAGORDA BAY.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY
     FOR THE FOLLOWING ZONES: GALVESTON BAY.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM CST EARLY THIS
     MORNING FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...45
Hazardous weather outlook, Feb 17, 4:04 PM CST, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
404 PM CST FRI FEB 17 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-182215-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
404 PM CST FRI FEB 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

         ...FLOOD WATCH IN EFFECT FROM 6 PM THIS
              EVENING THROUGH NOON SATURDAY...

A WARM FRONT OVER THE WESTERN GULF OF MEXICO WILL PUSH SLOWLY
NORTH TOWARD THE UPPER TEXAS COAST. A DEVELOPING AREA OF LOW
PRESSURE OVER NORTHERN MEXICO WILL MOVE UP THE COAST. THE WARM
FRONT WILL SERVE AS A FOCUS FOR HEAVY RAIN OVERNIGHT. CURRENTLY...
1 TO 3 INCHES OF RAIN IS EXPECTED ALONG AND SOUTH OF U.S. HIGHWAY
59 WITH ISOLATED TOTALS OF 3 TO 5 INCHES. 1 TO 2 INCHES OF RAIN IS
EXPECTED ELSEWHERE ACROSS SOUTHEAST TEXAS.

SOME OF THE STORMS COULD PRODUCE WIND DAMAGE OR EVEN AN ISOLATED
TORNADO SOUTH OF I-10 AS THE SURFACE LOW TRACKS NORTHEAST ALONG
THE COAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THE HEAVY RAINS WILL COME TO END LATE SATURDAY AS A COLD FRONT
SWEEPS OUT MOST OF THE MOISTURE. GUSTY WEST AND NORTHWEST WINDS OF
15 TO 25 MPH OR STRONGER WILL DEVELOP IN THE WAKE OF THE DEPARTING
COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD PREPARE FOR ACTIVATION
THIS EVENING THROUGH EARLY SATURDAY AFTERNOON.

In the hours before

Special weather statement, Feb 18, 3:20 AM CST, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
320 AM CST SAT FEB 18 2012

TXZ177-198-199-180945-
GRIMES-MONTGOMERY-WALKER-
320 AM CST SAT FEB 18 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 316 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF NAVASOTA...MOVING NORTHEAST AT
50 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...ROANS PRAIRIE...
RICHARDS...DACUS...CRABBS PRAIRIE...BEDIAS...ANDERSON...NAVASOTA AND
HUNTSVILLE.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3068 9544 3023 9599 3023 9605 3026 9610
      3031 9609 3030 9612 3033 9615 3034 9614
      3035 9615 3038 9614 3042 9609 3046 9613
      3085 9597 3087 9583
TIME...MOT...LOC 0920Z 217DEG 45KT 3035 9603
Special weather statement, Feb 18, 5:00 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
500 AM CST SAT FEB 18 2012

TXZ213-226-227-237-238-181145-
BRAZORIA-FORT BEND-GALVESTON-HARRIS-WHARTON-
500 AM CST SAT FEB 18 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 459 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF PECAN GROVE TO 5 MILES EAST OF WHARTON...MOVING EAST AT 45 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...ROSHARON...
MEMORIAL...JULIFF...DAMON...CHOCOLATE BAYOU...WHARTON...WEST
UNIVERSITY PLACE...TOWN WEST...THOMPSONS...SUGAR LAND...STAFFORD...
SOUTH HOUSTON...ROSENBERG...RICHMOND...PINEY POINT VILLAGE...PECAN
GROVE...PEARLAND...PASADENA...ORCHARD...MISSOURI CITY...MISSION
BEND...MEADOWS...MANVEL...LIVERPOOL...KENDLETON...JACINTO CITY...IOWA
COLONY...HUNTERS CREEK VILLAGE...HOUSTON...HILLCREST...HIGHLANDS...
GALENA PARK...FULSHEAR...FRIENDSWOOD...FRESNO...FIRST COLONY...DEER
PARK...CLOVERLEAF...CHANNELVIEW...BUNKER HILL VILLAGE...BONNEY...
BELLAIRE...BEASLEY...ARCOLA AND ALVIN.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 2982 9505 2927 9523 2924 9614 2972 9593
TIME...MOT...LOC 1100Z 262DEG 41KT 2972 9584 2934 9600

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 6:58 PM CSTSpecial Marine WarningHGX2 hr
Feb 17, 10:37 PM CSTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Walker23 min
Feb 18, 3:20 AM CSTSpecial Weather StatementHGXGrimes, Walker25 min
Feb 18, 3:57 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Grimes, Harris, Montgomery and 2 more33 min
Feb 18, 4:00 AM CSTAreal Flood AdvisoryHGXAustin, Brazos, Colorado, Grimes, Waller, Washington2 hr
Feb 18, 4:28 AM CSTSevere Thunderstorm WarningHGXFort Bend, Grimes, Harris, Montgomery, San Jacinto, Waller47 min
Feb 18, 4:31 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Harris, Wharton29 min
Feb 18, 5:00 AM CSTSpecial Weather StatementHGXFort Bend45 min
Feb 18, 5:03 AM CSTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend, Harris, Montgomery, San Jacinto and 3 more117 min
Feb 18, 5:48 AM CSTSpecial Marine WarningHGX117 min
Feb 18, 6:05 AM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 1 more115 min
Feb 18, 6:11 AM CSTSpecial Weather StatementHGXBrazoria, Chambers2 hr
Feb 18, 6:15 AM CSTSpecial Weather StatementHGXBrazoria, Chambers2 hr
Feb 18, 6:17 AM CSTSpecial Weather StatementHGXBrazoria, Chambers118 min
Feb 18, 6:23 AM CSTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty3 hr
Feb 18, 6:29 AM CSTRiver Flood WarningHGXBurleson, Lee4 days
Feb 18, 6:39 AM CSTSpecial Marine WarningHGX111 min
Feb 18, 7:56 AM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Jackson, Matagorda3 hr
Feb 18, 8:23 AM CSTSpecial Weather StatementHGXBrazoria52 min
Feb 18, 8:33 AM CSTSpecial Marine WarningHGX87 min
Feb 18, 8:38 AM CSTSevere Thunderstorm WarningHGXBrazoria, Galveston, Matagorda37 min
Feb 18, 9:22 AM CSTSpecial Marine WarningHGX53 min
Feb 18, 9:37 AM CSTFlash Flood WarningHGXAustin, Fort Bend, Harris, Wharton113 min
Feb 18, 10:22 AM CSTRiver Flood WarningHGXBrazoria, Fort Bend47 hr
Feb 18, 11:15 AM CSTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston2 hr
Feb 18, 5:59 PM CSTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton38 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.